# SDR DALA2025062304665

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 89,820 hours, 41,227 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3235 DISC: AR 2500' ON DEPARTURE DIRTY SOCK ODOR IN COCKPIT. FA DID NOT SMELL ANYTHING. QRH COMPLETED AND IN CONJUNCTION WITH MCC ISOLATED SMELL TO PACK #1. CONTINUED TO DESTINATION WITH PACK 1 OFF. AFTER LANDING TURNED PACK 1 ON AND DIRTY SOCK ODOR CAME BACK. C/A: OPERATED APU WITH NO EVIDENCE OF ODOR. INSPECTED APU COMPARTMENT & INLET WITH BLACKLIGHT, NO DEFECTS NOTED. OPERATED BOTH ENGINES AND CONFIRMED ODOR PRESENT FROM #1 ENGINE WITH NBR 1 PACK ISOLATED, REFERENCE WORKCARD 0550-2002. REQUIRES BORO AS PER W/C 7900-2001(854265). PERFORMED BORO ON #1 ENG HPC PER AMDS WORKCARD 7900-2001. FOUND OIL WETTING IN STAGES 1-6. DID NOT INSPECT FURTHER BACK AFTER CONFERENCE. ENGINE CHANGE REQUIRED. OIL QUANTITY FOR BOTH ENGINES CHECKED AND SATISFACTORY ON ARRIVAL  REPLACED #1 ENGINE PER AMDS CARD 7100-9901-LT. PERFORMED ECS BUROUT PER A320 AMM 21-00-00 LEVEL B. MCC NOTIFIED. OK FOR SERVICE. (LP: 7263612)
